# SDR ASOA20150208023

- Difficulty date: February 8, 2015
- Submitted: February 8, 2015
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 34,284 hours, 19,275 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 78
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CRACKS AROUND 2 MARKED RIVETS ON FUSELAGE SKIN AT FRAME 78, STRINGER 5L-7L.  MAINTENANCE PERFORMED REPAIR TO FUSELAGE SKIN AT FRAME 78, STRINGER 5L-7L SKIN IAW EC5330-02970.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
